Advertisement

Mathematische Annalen

, Volume 304, Issue 1, pp 481–488 | Cite as

Families of polynomials with total Milnor number constant

  • Hà Huy Vui
  • Alexandru Zaharia
Article

Mathematics Subject Classification (1991)

32S55 57M25 57Q45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Andreotti, T. Frankel: The Lefschetz theorem on hyperplane sections. Ann. of Math.69 (1959), 713–717Google Scholar
  2. 2.
    S.A. Broughton: Milnor numbers and the topology of polynomials hypersurfaces, Invent. math.92 (1988), 217–241Google Scholar
  3. 3.
    A. Dold: Partitions of unity in the theory of fibrations, Ann. of Math.78 (1963), 223–255Google Scholar
  4. 4.
    Hà Huy Vui: A version at infinity of the Kuiper-Kuo theorem, submitted to Bull. de l'Acad. Polonaise de Sc.Google Scholar
  5. 5.
    Hà Huy Vui, Lê Dũng Tráng: Sur la topologie des polynômes complexes, Acta Math. Vietnamica9 (1984), 21–32Google Scholar
  6. 6.
    Lê Dũng Tráng, C.P. Ramanujam: The invariance of Milnor's number implies the invariance of the topological type, Am. J. of Math. 98:1 (1976), 67–78Google Scholar
  7. 7.
    J. Milnor: Lectures on the h-cobordism theorem, Princeton Math. Notes, Princeton University Press, 1965Google Scholar
  8. 8.
    J. Milnor: Singular points of complex hypersurfaces, Ann. Math. Stud.61 (1968). PrincetonGoogle Scholar
  9. 9.
    A. Némethi: Thérie de Lefschetz pour les variétés algébriques affines, C.R. Acad. Sc. Paris303 (1986), 567–570Google Scholar
  10. 10.
    A. Némethi, A. Zaharia: On the bifurcation set of a polynomial function and Newton boundary, Publ. RIMS Kyoto Univ.26 (1990), 681–689Google Scholar
  11. 11.
    A. Némethi, A. Zaharia, Milnor fibration at infinity, Indag. Mathem, new series,3 (1992), 323–335Google Scholar
  12. 12.
    W.D. Neumann, Complex algebraic plane curves via their links at infinity, Invent. math.98 (1989), 445–489Google Scholar
  13. 13.
    R. Thom, Ensembles et morphismes stratifiés, Bull. Am. Math. Soc.75 (1969), 249–312Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Hà Huy Vui
    • 1
  • Alexandru Zaharia
    • 2
  1. 1.Institute of MathematicsHanoiVietnam
  2. 2.Institute of MathematicsRomanian AcademyBucharestRomania

Personalised recommendations